# SDR CALA2018120702529

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: D53470915200
- Condition: Damaged
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCD 5300-01440 AFT CARGO CLEAT FR61 STR41R-40R HAS ELONGATED HOL ES (A3NB-53-4-6179) PER HAECO LCQ REF. NO. 9297346 (33346) GENER ATED BY V061688. REMOVED AND REPLACED CLEAT STR 40-41R FR 61 IAW A320 SRM 51-42-1 1-001. WORK ACCOMPLISHED BY V061680 INSP BY LC-90
